Please use this identifier to cite or link to this item:
Type: Artigo de periódico
Title: Wellposedness For Stochastic Continuity Equations With Ladyzhenskaya-prodi-serrin Condition
Author: Neves
Wladimir; Olivera
Abstract: We consider the stochastic divergence-free continuity equations with Ladyzhenskaya-Prodi-Serrin condition. Wellposedness is proved meanwhile uniqueness may fail for the deterministic PDE. The main issue of strong uniqueness, in the probabilistic sense, relies on stochastic characteristic method and the generalized It-Wentzell-Kunita formula. The stability property for the unique solution is proved with respect to the initial data. Moreover, a persistence result is established by a representation formula.
Subject: Transport-equations
Country: BASEL
Citation: Wellposedness For Stochastic Continuity Equations With Ladyzhenskaya-prodi-serrin Condition. Springer Basel Ag, v. 22, p. 1247-1258 OCT-2015.
Rights: fechado
Identifier DOI: 10.1007/s00030-015-0321-6
Date Issue: 2015
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
wos_000361625800010.pdf513.52 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.